Two fundamental systems of solutions of a class of equations of the mechanics of a deformable body
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2133-2139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a2,
author = {A. D. Lizarev},
title = {Two fundamental systems of solutions of a class of equations of the mechanics of a deformable body},
journal = {Differencialʹnye uravneni\^a},
pages = {2133--2139},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a2/}
}
TY - JOUR AU - A. D. Lizarev TI - Two fundamental systems of solutions of a class of equations of the mechanics of a deformable body JO - Differencialʹnye uravneniâ PY - 1980 SP - 2133 EP - 2139 VL - 16 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_12_a2/ LA - ru ID - DE_1980_16_12_a2 ER -
A. D. Lizarev. Two fundamental systems of solutions of a class of equations of the mechanics of a deformable body. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2133-2139. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a2/